# SDR UALA2013032601907

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,554 hours, 23,108 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS IN DOOR SILL AND GIRT BAR AREA.  REMOVED DEBRIS.  REMOVED MED SLIDE PACK L4 AND LUBED BEARINGS.  INSTALLED SAME SLIDE PACK ARM DISARM FUNCTION AND SLIDE LIGHT CHECKED OK.
